# SDR DL73S960742

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LOWER AFT CORNER OF THE R-1 DOOR.  THE SKIN PANEL AND THE BONDED DOUBLER AT THIS REGION WAS REPLACED.  THERE WAS STILL A CRACK IN THE BEAR STRAP.  THE CRACK IN THE BEAR STRAP WAS CUT OUT WHILE PERFORMING A REPAIR FOR THIS CORNER PER SRM 53-30-3, FIG 26.  MTC SHORTENED THE NUMBER TWO PLATE, OMITTING 1 FASTENER LOCATION IN THE MIDDLE PLATE ONLY.  THE OUTER PLATE IS 0.10 2024-T3 AND THE INNER PLATE IS 0.063 CLAD 2024-T3.  ACCOMPLISHED REPAIRS PER DL ERA 303360-14.
